MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM - COMPREHENSIVE; ALIGNER, SEQUENTIAL, PRODUCT CODE: NXC

ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM - COMPREHENSIVE; ALIGNER, SEQUENTIAL, PRODUCT CODE: NXC
Model Number 9000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The treating doctor reported that the patient had the symptom of tooth lr6 extraction/tooth loss.The panoramic x-ray showed lr6 with prior endodontic treatment, associated periapical radiolucent lesions on the mesial and distal roots, and the presence of a dental crown.
 
Additional Manufacturer Narrative
The current instructions for use contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost." no root cause provided.Align's clinical review noted that the only missing tooth identified on the scan was lr6.The panoramic x-ray showed that lr6 had prior endodontic treatment, a dental crown, and associated periapical radiolucent lesions on both mesial and distal roots.The patient had used four aligners, and the tooth in question was included in the treatment plan.There is no conclusive evidence provided that supports or opposes whether the invisalign system caused or contributed to the reported permanent damage.Based on the available information, the patient had permanent damage, and the invisalign system was being used.Therefore, an mdr will be filed in the united states per 21 cfr 803.The exact date of the event is unknown.Despite reasonable efforts, no conclusive information was available to determine when the event occurred.The date (b3) provided corresponds to the date the event was reported to the manufacturer and does not necessarily reflect the actual date of occurrence.

Brand Name
INVISALIGN SYSTEM - COMPREHENSIVE
Common Device Name
ALIGNER, SEQUENTIAL, PRODUCT CODE: NXC
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier santana duarte
2820 orchard parkway
san jose, CA 95134
MDR Report Key25374442
Report Number2953749-2026-02054
Device Sequence Number10551870
Product Code NXC
UDI-Device Identifier00816063020189
UDI-Public(01)00816063020189(10)0247960040(13)260203(91)3124554704N
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9000
Device Lot Number247960040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age45 YR
Patient SexMale